Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319526
Type: Artigo de periódico
Title: An Averaging Principle For Diffusions In Foliated Spaces
Abstract: Consider an SDE on a foliated manifold whose trajectories lay on compact leaves. We investigate the effective behavior of a small transversal perturbation of order e. An average principle is shown to hold such that the component transversal to the leaves converges to the solution of a deterministic ODE, according to the average of the perturbing vector field with respect to invariant measures on the leaves, as ε goes to zero. An estimate of the rate of convergence is given. These results generalize the geometrical scope of previous approaches, including completely integrable stochastic Hamiltonian system. © Institute of Mathematical Statistics, 2016.
Editor: Institute of Mathematical Statistics
Citation: Annals Of Probability. Institute Of Mathematical Statistics, v. 44, p. 567 - 588, 2016.
Rights: aberto
Identifier DOI: 10.1214/14-AOP982
Address: https://www.scopus.com/inward/record.uri?eid=2-s2.0-84958214243&partnerID=40&md5=185f831e9139e78a9a227e00579f6b63
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84958214243.pdf206.03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.